# SDR SWAA2022060805699

- Difficulty date: May 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661CB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / [01] IDENTIFIED PART AND MATERIAL ID PER SRM 57-51-01-0I-1 FIG.3; SHT.1; TABLE 3; AND ITEM 10. FOUND SEVERAL PULLED FASTENER HOLES TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 57-51-01-1A-1 PAR.4B1. A REPAIR WILL BE ACCOMPLISHED PER SRM 51-70-04-2R-9.   REMOVED DAMAGE AROUND FASTENER HOLES WITH NO CONTAMINATION NOTED AND CLEANED PER SRM 51-70-04-2R-9 PAR.4 STEPS A-C.;[02] ADDING TO LINE 1; 'REPAIR CRITERIA IS AS DIRECTED BY SRM 57-51-01-2R-1 PARA 4.B(2) TABLE 202.';[03] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-9.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] APPLIED RESIN SLURRY MIX USING CHOPPED GLASS FIBERS AND LAMINATING RESIN BMS 8-301 CL1 LOT# JH1GAA7833 IAW SRM 51-70-04-2R-9 PARA 4.D & 4.E. REQUIRES CURE.;[06] CURED ALL SLURRIED FASTENER HOLES PER SRM 51-70-04-2R-9 PARA 4.F. USING THERMOMETER ID: ATS2402 DUE 06/2022.;[07] SANDED SLURRY MIX FLUSH TO SURROUNDING SKIN; REMOVED FINISH IN REPAIR AREA ; AND CLEANED ALL IAW SRM 51-70-04-2R-9 PARA'S 4.G - 4.I.;[08] VERIFIED CORRECTIVE ACTION ITEMS 5; 6; AND 7.;[09] FABRICATED REPAIR PLIES AND INSTALLED USING BMS9-3 LOT# 1491986-1 AND RESIN BMS8-301 CL1 LOT# JH1GAA7833. VACUUM BAGGED REPAIR AND LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE 08/22 IAW SRM 51-70-04-2R-9 PARAGRAPH 4.J-L.
